JournalsrlmVol. 24, No. 3pp. 437–450

A note on KAM theory for quasi-linear and fully nonlinear forced KdV

  • Pietro Baldi

    Università degli Studi di Napoli Federico II, Italy
  • Massimiliano Berti

    Università degli Studi di Napoli Federico II, Italy
  • Riccardo Montalto

    SISSA, Trieste, Italy
A note on KAM theory for quasi-linear and fully nonlinear forced KdV cover
Download PDF

Abstract

We present the recent results in [3] concerning quasi-periodic solutions for quasilinear and fully nonlinear forced perturbations of KdV equations. For Hamiltonian or reversible nonlinearities the solutions are linearly stable. The proofs are based on a combination of di¤erent ideas and techniques: (i) a Nash-Moser iterative scheme in Sobolev scales. (ii) A regularization procedure, which conjugates the linearized operator to a differential operator with constant coeffcients plus a bounded remainder. These transformations are obtained by changes of variables induced by diffeomorphisms of the torus and pseudo-differential operators. (iii) A reducibility KAM scheme, which completes the reduction to constant coefficients of the linearized operator, providing a sharp asymptotic expansion of the perturbed eigenvalues.

Cite this article

Pietro Baldi, Massimiliano Berti, Riccardo Montalto, A note on KAM theory for quasi-linear and fully nonlinear forced KdV. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 24 (2013), no. 3, pp. 437–450

DOI 10.4171/RLM/660